MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø28/B; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø28/B; ACETABULAR LINER
Catalog Number 01.32.2837HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 november 2019.Lot 176961: 44 items manufactured and released on 01-mar-2018.Expiration date: 2023-02-13.No anomalies found related to the problem.To date, 22 items of the same lot have been already sold with one similar reported event.Additional implant involved: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot.186530.Batch review performed on 04 november 2019.Lot 186530: 250 items manufactured and released on 29-nov-2018.Expiration date: 2023-11-07.No anomalies found related to the problem.To date, 214 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 8 months after primary surgery, complaining of pain due to dislocation.The stem and head were dislocating from the liner and cup.The cause of the dislocation is unknown.The surgeon revised successfully the head and the liner.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø28/B
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9334342
Report Number3005180920-2019-00974
Device Sequence Number1724514
Product Code LPH
UDI-Device Identifier07630030811531
UDI-Public07630030811531
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2023
Device Catalogue Number01.32.2837HCT
Device Lot Number176961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR